# SDR SWIA201333303

- Difficulty date: April 22, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 24,557 hours, 14,907 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE.  (FLT 6423)  FOUND ICE ACCUMULATION ON NOSE GEAR, REMOVED ICE AS REQUIRED, JACKED AIRCRAFT CYCLED GEAR MULTIPLE TIMES, NO DISCREPANCIES NOTED.  ALL 3 LANDING GEAR OPS CHECK GOOD.
